RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 3, Pages 755–768 (Mi fpm676)  

This article is cited in 2 scientific papers (total in 2 papers)

Isometric implementations of Bricard's octahedra of type 1 and 2 with given volume

S. N. Mikhalev

M. V. Lomonosov Moscow State University

Abstract: The aim of this article is to prove that in most cases any positive root of the polynomials for volume of Bricard's octahedra of type 1 and 2 can be implemented as volume of some octahedra in $\mathbb R^3$, but there are some cases when it is not so.

Full text: PDF file (648 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 514.113.5
Received: 01.10.2002

Citation: S. N. Mikhalev, “Isometric implementations of Bricard's octahedra of type 1 and 2 with given volume”, Fundam. Prikl. Mat., 8:3 (2002), 755–768

Citation in format AMSBIB
\Bibitem{Mik02}
\by S.~N.~Mikhalev
\paper Isometric implementations of Bricard's octahedra of type 1~and~2 with given volume
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 3
\pages 755--768
\mathnet{http://mi.mathnet.ru/fpm676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1971875}
\zmath{https://zbmath.org/?q=an:1026.51016}


Linking options:
  • http://mi.mathnet.ru/eng/fpm676
  • http://mi.mathnet.ru/eng/fpm/v8/i3/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sabitov I., “Solution of polyhedra”, Bull. Braz. Math. Soc. (N.S.), 35:2 (2004), 199–210  crossref  mathscinet  zmath  isi
    2. I. Kh. Sabitov, “Algebraic methods for solution of polyhedra”, Russian Math. Surveys, 66:3 (2011), 445–505  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:428
    Full text:122
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019